RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 497–501 (Mi mz6706)  

This article is cited in 3 scientific papers (total in 3 papers)

On 2-isolated subgroups

V. M. Busarkin

Institute of Physics, Siberian Branch of USSR Academy of Sciences

Abstract: One characteristic property of $ZT$-groups is proved.

Full text: PDF file (417 kB)

English version:
Mathematical Notes, 1968, 3:5, 319–321

Bibliographic databases:

UDC: 512.4
Received: 20.10.1967

Citation: V. M. Busarkin, “On 2-isolated subgroups”, Mat. Zametki, 3:5 (1968), 497–501; Math. Notes, 3:5 (1968), 319–321

Citation in format AMSBIB
\Bibitem{Bus68}
\by V.~M.~Busarkin
\paper On 2-isolated subgroups
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 497--501
\mathnet{http://mi.mathnet.ru/mz6706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225868}
\zmath{https://zbmath.org/?q=an:0174.31003}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 319--321
\crossref{https://doi.org/10.1007/BF01150981}


Linking options:
  • http://mi.mathnet.ru/eng/mz6706
  • http://mi.mathnet.ru/eng/mz/v3/i5/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sozutov, “Two Criteria for Nonsimplicity of a Group Possessing a Strongly Embedded Subgroup and a Finite Involution”, Math. Notes, 69:3 (2001), 401–410  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Sozutov, “On Groups with Finite Involution and Locally Finite 2-Isolated Subgroup of Even Period”, Math. Notes, 69:6 (2001), 833–838  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020